Ismat Beg, Kuhal Roy, Mantu Saha

DOI Number
First page
Last page


We prove Ekeland's variational principle in  S^{JS} - metric spaces. A generalization of Caristi fixed point theorem on S^{JS} - metric spaces is obtained as a consequence


Ekeland's variational principle; S^{JS}- metric space; xed point

Full Text:



I. Beg, K. Roy and M. Saha, SJS???? metric and topological spaces, J. Math. Extension 15(4)(2021)

https://www.ijmex.com/index.php/ijmex/article/view/1589/466 in press 1, 2, 2.1

J.M. Borwein and Q.J. Zhu, Techniques of Variational Analysis, Springer, 2005. 1

M. Bota, A. Molnar and C. Varga, On Ekelands variation principle in b-metric spaces, Fixed

Point Theory 12(2)(2011), 21-28 3.10

M. Bukatin and R. Kopperman, S. Mathews and H. Pajoohesh, Partial metric spaces, Amer. Math.

Mon., 116(8)(2009), 708-718. 1

J. Caristi, Fixed point theorems for mappings satisfying inwardness conditions, Trans. Amer.

Math.Soc., 215(1976), 241-251 1

S. Czerwik, Contraction mappings in b???? metric spaces, Acta Math. Inform. Univ. Ostrav., 1

(1993), 5-11. 1

I. Ekeland, On the variational principle,. J. Math. Anal. Appl., 47(1974), 324-353 1

A.P. Farajzadeh, S Plubtieng and A. Hoseinpour, A generalization of Ekelands variational prin-

ciple by using the -distance with its applications, J. Inequalities and Appl., (2017), 181 1

E. Hashemi and R. Saadati, Ekelands variational principle and minimization Takahashis theorem

in generalized metric spaces, Mathematics 6(6) (2018), 93. 1

M. Jleli and B. Samet, A generalized metric space and related xed point theorems, Fixed Point

Theory and Applications (2015), doi:10.1186/s13663-015-0312-7. 1

I. Meghea, Ekeland Variational Principle with Generalizations and Variants, Old City Publishing,


K. Roy, I. Beg and M. Saha, Sequentially compact SJS???? metric spaces, Commun. Optim. Theory

(2020), Article ID 4. 1

K. Roy, M. Saha and I. Beg, Fixed point of contractive mappings of integral type over an SJS???? metric space, Tamkang J. Math. 52(2)(2021), 267-280. 1

N. Souayah and N. Mlaiki, A xed point theorem in Sb???? metric spaces, J. Math. Computer Sci.,

(2016), 131-139.

, 3.7, 3

DOI: https://doi.org/10.22190/FUMI210525081B


  • There are currently no refbacks.

© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)